# SDR A6WA201744891

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7875
- Aircraft time: 31,888 hours, 30,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FIVE MINUTES AFTER TURNING PACKS ON, RECEIVED A SMOKE TOILET CAUTION & RT PACK HIGH TEMP CAUTION MESSAGES. FOLLOWED BY SMOKE IN THE CABIN.  R & R THE RT ACM IAW AMM 21-61-10.  RAN FOR 30 MINUTES.  OPS AND LEAK CHECKED GOOD IAW 289621/3.   R & R THE TEMP SWITCH IAW 289621/2, AND IAW AMM 21-61-25.  OPS CHECKED GOOD.
